MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION PU-621R; CENTRAL MONITORING SYSTEM

NIHON KOHDEN CORPORATION PU-621R; CENTRAL MONITORING SYSTEM
Model Number PU-621R
Medical Device Problem Codes Unable to Obtain Readings (1516); Incorrect, Inadequate or Imprecise Result or Readings (1535); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The nurse manager reported that four zm transmitters were not displaying the heart rate (hr) at the central nurse's station (cns).They were functioning normally for approximately 45 minutes prior to the call.The nurses reported seeing a "check electrodes" error message on three of the devices.The problem initially started with two teles and had since expanded to four.They tried removing and re-inserting the batteries and swapped the ecg cables, but the issue persisted.They were using a mixture of nk and non-nk accessories.No patient harm was reported.Each of the four zm transmitters were reported respectively in the following tickets: (b)(4).Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.Additional device information: d10 concomitant medical device: the following devices were used in conjunction with the cns: zm transmitter: model #: zm-530pa.Serial #: (b)(6).Device manufacturer data: 11/10/2020.Unique identifier (udi) #: (b)(4).Returned to nihon kohden: na.Zm transmitter: model #: zm-530pa.Serial #: (b)(6).Device manufacturer data: 11/10/2020.Unique identifier (udi) #: (b)(4).Returned to nihon kohden: na.Zm transmitter: model #: zm-530pa.Serial #: (b)(6).Device manufacturer data: 11/10/2020.Unique identifier (udi) #: (b)(4).Returned to nihon kohden: na.Zm transmitter: model #: zm-530pa.Serial #: (b)(6).Device manufacturer data: 11/10/2020.Unique identifier (udi) #: (b)(4).Returned to nihon kohden: na.
 
Event or Problem Description
The nurse manager reported that four zm transmitters were not displaying the heart rate (hr) at the central nurse's station (cns).No patient harm was reported.

Brand Name
PU-621R
Common Device Name
CENTRAL MONITORING SYSTEM
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key24279873
Report Number8030229-2026-06190
Device Sequence Number15533437
Product Code MHX
UDI-Device Identifier04931921114131
UDI-Public(01)04931921114131
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K102376
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPU-621R
Device Catalogue NumberPU-621RA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2026
Supplement Date Received by Manufacturer05/13/2026
Initial Report FDA Received Date02/06/2026
Supplement Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/16/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4 ZM TRANSMITTERS (ZM-530PA)
Patient SexUnknown